# SDR AALA20161118014

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 10,193 hours, 2,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81361
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ESCAPE EXIT MARKER LENS NEAR FLOOR DETACHED.  SECURED EXIT MARKER LENS IAW AMM 33-51-00.  OPERATIONAL CHECKED GOOD.
